# SDR QXEA200400141

- Difficulty date: February 11, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 12,905 hours, 18,341 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Torque Sensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SECONDARY FLAP DRIVE TORQUE SENSOR BRACKET IS CRACKED AT TOP LEFT HAND END OF BRACKET WHERE RIVETED TO REAR SPAR.  REPAIRED IAW HORIZON AIE EA 2-27-252.
